Translator Disclaimer
December 2007 Construction of Harmonic Maps between Semi-Riemannian Spheres
Kouhei Miura
Tsukuba J. Math. 31(2): 397-409 (December 2007). DOI: 10.21099/tkbjm/1496165155

Abstract

We describe a method of manufacturing harmonic maps between semi-Riemannian spheres out of those in Riemannian geometry. After normalization, the resulting maps give examples of helical geodesic immersions in semi-Riemannian geometry.

Citation

Download Citation

Kouhei Miura. "Construction of Harmonic Maps between Semi-Riemannian Spheres." Tsukuba J. Math. 31 (2) 397 - 409, December 2007. https://doi.org/10.21099/tkbjm/1496165155

Information

Published: December 2007
First available in Project Euclid: 30 May 2017

zbMATH: 1138.53054
MathSciNet: MR2371179
Digital Object Identifier: 10.21099/tkbjm/1496165155

Rights: Copyright © 2007 University of Tsukuba, Institute of Mathematics

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.31 • No. 2 • December 2007
Back to Top